# SDR MASA200600639

- Difficulty date: March 3, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 16,360 hours, 14,998 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GLD UNSAFE MESSAGE.  RESET WITH THE CREW.
